# SDR VNAA2014071200006

- Difficulty date: July 12, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 24,971 hours, 25,147 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT 14TH DUCT RED WARNING MESSAGE WHILE DESCENDING THROUGH 14,000 FT.  CREW COMPLIED WITH QRH.  MESSAGE DID NOT EXTINGUISH IMMEDIATELY, BUT DID EXTINGUISH SHORTLY BEFORE LANDING.   DECLARED AN EMERGENCY AND LANDED SAFELY. MAINTENANCE TROUBLESHOT, R & R LT ENGINE PYLON SENSING ELEMENT, A59WK AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
